# SDR CALA2017092403319

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 60,948 hours, 24,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RT SHEAR PLATE SUPPORT AT FR69-70 DUE TO CORROSION NO DAMAGE ALLOWED.  LOCATED AND DRILLED NEW PART AND INSTALLED IAW SRM 51-72-11-911-001.
